# SDR C2XA11IA113

- Difficulty date: June 12, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 28,457 hours, 21,293 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 102
- Condition: Inoperative
- Location: Zone 100
- Part time: 28,684 hours, 21,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM DFW CREW REPORTED SMOKE IN COCKPIT.  FLIGHT AIR RETURNED BACK TO DFW.  LANDING WAS UNEVENTFUL.  MAINTENANCE COMPLIED WITH FIM 21-20-00-810-801-A AND DETERMINED SMOKE IN COCKPIT WAS DUE TO PACK NR 1 FAILURE.  AIRCRAFT RELEASED IAW MEL 21-51-00-3, CATEGORY "C".  AIRCRAFT RETURNED TO SERVICE.  THE AIRCRAFT LANDED, MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE RECIRCULATION FAN, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED OFR RETURN TO SERVICE.
